# SDR ASAA0995453

- Difficulty date: April 14, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501117
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT TIE DOWN AT STA 495 HAS A WORN LUG ABOVE STR 26L.  REMOVED TRACK SECTION, FABBED REPLACEMENT TRACK AND SPLICE PARTS AND INSTALLED REPAIR PARTS IAW EA 900 53EA 01219.
